# SDR USAA2014051900015

- Difficulty date: May 9, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,460 hours, 10,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, CORROSION FOUND ON SEAT TRACK AT FRAME 18. REPLACED SEAT TRACK IAW SRM 53-10-10, REPAIR 51, 51-75-16 & 51-10-03.
